MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV KEEL PUNCH SZ 3-5; ATTUNE STEMMABLE TIBIA INSTRUMENTS : TIBIAL KEEL PUNCH/BULLET

DEPUY IRELAND - 9616671 ATTUNE REV KEEL PUNCH SZ 3-5; ATTUNE STEMMABLE TIBIA INSTRUMENTS : TIBIAL KEEL PUNCH/BULLET
Catalog Number 250610101
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 10/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Tibial broach was found to have bone from a previous case in it.Back table was deemed to be contaminated and trays needed to be reprocessed.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE REV KEEL PUNCH SZ 3-5
Common Device Name
ATTUNE STEMMABLE TIBIA INSTRUMENTS : TIBIAL KEEL PUNCH/BULLET
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork, munster
EI 
MDR Report Key8115683
Report Number1818910-2018-76630
Device Sequence Number1500392
Product Code LRY
UDI-Device Identifier10603295436072
UDI-Public10603295436072
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number250610101
Device Lot NumberPG264166
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2018
Supplement Date Received by Manufacturer11/29/2018
Initial Report FDA Received Date11/29/2018
Supplement Report FDA Received Date11/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR